# SDR DALA2017032502441

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 26,483 hours, 11,239 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE  FABRICATED SHEAR TIE BS 986.5 BTW STR 17L AND STR 18L AT AFT GALLEY AREA AS PER SRM 53-70-51, REPAIR 4.
